# SDR AWXA200200302

- Difficulty date: March 27, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6517688168
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON INNER CHORD AT NUT PLATE HOLES OF UPPER AND LOWER SURFACE FROM BS 306 TO BS 328, ON LOWER SURFACE CORROSION WAS FOUND TO BE ON THE INNER CHORD STIFFENER (ANGLE).  MAINTENANCE REMOVED CORRODED STIFFENER AND INNER CHORD FROM BS 277 TO BS 360, FABRICATED A NEW STIFFENER AND INNER CHORD AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG 3, 4, & 10.
